# SDR SIMA20141124005

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 35,533 hours, 32,483 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501119720
- Part serial: 7361
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR SHOWS A CONSTANT RT TURN IN CLIMB & LEVEL FLIGHT WHEN PLANE IS NOT TURNING.  R & R STANDBY ATTITUDE INDICATOR IAW AMM 34-24-01.  OPERATIONS CHECKED GOOD.  ACFT IS COMPLIANT FOR CONTINUE CAT II OPERATION.
